# SDR UPS02237940

- Difficulty date: March 19, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- Aircraft time: 51,298 hours, 38,376 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Condition: Cracked
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C TORQUE BOX WEB IN AFT AIRSTAIRS AREA HAS A CRACK ON A LIGHTENING HOLE LT SIDE AT BS 1263.  CRACK TRIMMED OUT IAW SRM 51-40-2.  REPAIR CARRIED OUT IAW SRM 51-40-2.
